# SDR FDEA202503250492

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 36,257 hours, 6,032 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5210504
- Condition: Failed
- Location: Zone 700
- Component: Nose Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESS EICAS. NOSE TIRE #13 WAS 196PSI AT  2000Z. BY 0400Z, PRESSURE HAD DECREASED TO 173PSI.  EMERGENCY DECLARED BY ATC FOR GEAR ISSUE. LANDED  UNEVENTFULLY, TOWED TO GATE.    AFTER LANDING LH NLG TIRE SHOWS 173. REF PDSC,  R/R  LH NLG TIRE PER AMM. OK TO CONTINUE.
